# SDR CA051027003

- Difficulty date: February 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,144 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stop
- Part number: 5552012186
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS THE SECOND PC-12 THAT THE COMPANY HAS DISCOVERED THIS PART TO BE MISSING. OBSERVATION NOTED WHEN REMOVING FLIGHT CONTROLS FOR PAINT.
